# SDR USAA2012080200019

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 61,267 hours, 40,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT FORWARD ENTRY DOOR GIRT BAR WAS DIFFFICULT TO ENGAGE AND DISENGAGE.  MAINTENANCE LUBRICATED GIRT BAR TRACKS AND REMOVED PAPER FROM SAME.  OPS CHECKS GOOD.
